Blunting by prostaglandin E2 of the phosphaturia due to acetazolamide

Jesus Dominguez, T. O. Pitts, J. B. Puschett

Research output: Contribution to journalArticle

Original languageEnglish (US)
JournalClinical Research
Volume30
Issue number4
StatePublished - 1982
Externally publishedYes

Fingerprint

Familial Hypophosphatemia
Acetazolamide
Dinoprostone

ASJC Scopus subject areas

  • Medicine(all)

Cite this

Blunting by prostaglandin E2 of the phosphaturia due to acetazolamide. / Dominguez, Jesus; Pitts, T. O.; Puschett, J. B.

In: Clinical Research, Vol. 30, No. 4, 1982.

Research output: Contribution to journalArticle

@article{901b18c41a1440eca5b422bd08d202b8,
title = "Blunting by prostaglandin E2 of the phosphaturia due to acetazolamide",
author = "Jesus Dominguez and Pitts, {T. O.} and Puschett, {J. B.}",
year = "1982",
language = "English (US)",
volume = "30",
journal = "Journal of Investigative Medicine",
issn = "1081-5589",
publisher = "Lippincott Williams and Wilkins",
number = "4",

}

TY - JOUR

T1 - Blunting by prostaglandin E2 of the phosphaturia due to acetazolamide

AU - Dominguez, Jesus

AU - Pitts, T. O.

AU - Puschett, J. B.

PY - 1982

Y1 - 1982

UR - http://www.scopus.com/inward/record.url?scp=0020444946&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0020444946&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0020444946

VL - 30

JO - Journal of Investigative Medicine

JF - Journal of Investigative Medicine

SN - 1081-5589

IS - 4

ER -